Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Discomfort in foot, yellow liquid discharge after hammertoe operation. How can I stop this?

I had a hammertoe and bunion operation one week ago today and am scheduled to have my stitches removed next Tuesday, yesterday I went for a checkup and everything was fine, but as soon as I got home I felt a bit of discomfort on my foot where the stitching is and ever since its been leaking a orangey/yellow liquid...what could it be? How can I stop this?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi yellow discharge after hammer toe operation may be due to gaping at the operated sites .it can be compressed by a cloth and apply mupirocin ointment or nadoxin powder .if still discharge persists go for a surgeon .they will release stitches and again they are done without gaping of the wound.sometimes the discharge may due to hypersensitivity of the wound
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor